Texas, 2006

Damaging Winds in Texas, June 25, 2006

June 25, 2006 · NWS HGX · 2 events in 2 counties and zones

2 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$45,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 25, 1:49 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 25, 1:49 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
249 PM CDT SUN JUN 25 2006

.AVIATION...
VERY ISOLATED SHOWERS WERE OCCURRING ACROSS SE TX THIS AFTERNOON.
MOST TERMINAL SITES WILL PROBABLY STAY CLEAR OF ANY CONVECTION.
DRIER AIR EXPECTED INTO THE AREA TONIGHT AND MONDAY.

PL-40

&&

.DISCUSSION...
SEEING ISO TO WIDELY SCT SHWRS/TSTMS DEVELOP ACROSS SE
TX THIS AFT AS TEMPS ARE NOW IN THE LOWER 90S...WHICH
EASILY OVERCOMES THE SMALL CAP WE HAD THIS MORNING. ONE
OR TWO COULD BECOME STRONG ONCE TEMPS REACH THE MID 90S A
LITTLE LATER THIS AFT.

CONCERNING THE KHGX RADAR...IT WILL BE DOWN THROUGH AT
LEAST MON MORNING. TECHNICIANS ARE STILL DIAGNOSING THE
PROBLEM. SORRY FOR THIS INCONVENIENCE.

DID NOT MAKE MANY CHGS TO THE ONGOING FCST PACKAGE. DRIER
LAYER MOISTURE WILL PUSH IN FROM THE NORTH OVERNIGHT AND
TOMORROW AND SHOULD LEAD TO NO SHWR OR TSTM DEVELOPMENT
TOMORROW INLAND. PW VALUES ARE EXPECTED TO FALL TO AROUND
AN INCH BY MID-DAY TOMORROW ACROSS MOST AREAS. DID BUMP
POPS UP TO 20 PERCENT FOR THIS EVE AS AFT ACTIVITY TODAY
SHOULD EXTEND AN HOUR OR TWO INTO THE EVE HOURS...AS
DRYING TODAY HAS BEEN A LITTLE SLOWER THAN ADVERTISED. THE
DRY FCST SHOULD CONTINUE THROUGH WED. THE DRIER LOW-LEVEL
AIRMASS WILL LEAD TO BELOW NORMAL MIN TEMPS TUE THROUGH THU.
HOWEVER...MAX TEMPS SHOULD BE AROUND NORMAL VALUES THIS
WEEK...BUT AFT HUMIDITY LEVELS WILL BE BELOW NORMAL...MAKING
IT FEEL QUITE A BIT COOLER THAN WHAT WE ARE SEEING THIS AFT.

ON THU...MOISTURE LEVELS WILL CREEP UP AND LEAD TO A SLIGHT CHC
OF SHWRS/TSTMS ACROSS THE SOUTHERN 1/2 OF THE AREA. THIS SLIGHT
CHC WILL CONTINUE INTO THE WEEKEND. IF DEEP MOISTURE ASSOCIATED
WITH A TROPICAL WAVE MOVES INLAND THIS FAR NORTH...NEXT WEEKEND
COULD BE WETTER THAN ADVERTISED...BUT PREFER TO BE CONSERVATIVE
THIS FAR OUT. 33
&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  94  65  93  64 /  20   0   0   0   0
HOUSTON (IAH)              72  94  67  93  67 /  20  10   0   0   0
GALVESTON (GLS)            78  92  75  91  75 /  20  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jun 25, 6:09 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
709 AM CDT SUN JUN 25 2006

TXZ163-164-176>179-195>200-210>214-226-227-235>238-261215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
709 AM CDT SUN JUN 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN
PORTIONS OF SOUTHEAST TEXAS THIS AFTERNOON AND EVENING. STRONG DAMAGING
WINDS WILL BE POSSIBLE IN ANY ISOLATED STRONG STORMS THAT MANAGE
TO DEVELOP. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, San Jacinto

When
June 25, 5:40 PM CST
Where
San Jacinto County, Coldspring
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
LAW ENFORCEMENT
Coordinates
30.600, -95.150

Trees and power lines down.

Thunderstorm Wind, Fort Bend

When
June 25, 8:30 PM CST
Where
Fort Bend County, 8 mi NW of Richmond
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
NEWSPAPER
Coordinates
29.667, -95.850

Trees and a fence down in the Pecan Creek Subdivision near the intersection of FM Road 359 and FM Road 723.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5513986, 5513987.